Involutions of real intervals

Tom 112 / 2014

Gaetano Zampieri Annales Polonici Mathematici 112 (2014), 25-35 MSC: Primary 39B22; Secondary 37J45. DOI: 10.4064/ap112-1-2

Streszczenie

This paper shows a simple construction of continuous involutions of real intervals in terms of continuous even functions. We also study smooth involutions defined by symmetric equations. Finally, we review some applications, in particular a characterization of isochronous potentials by means of smooth involutions.

Autorzy

  • Gaetano ZampieriDipartimento di Informatica
    Università di Verona
    Strada Le Grazie 15
    37134 Verona, Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek